# SDR USAA2011070500017

- Difficulty date: July 3, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 92,627 hours, 18,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - 1L EMERGENCY EXIT WILL NOT STAY ATTACHED.  MAINTENANCE RE-SECURED 1L EMERGENCY EXIT LENS COVER.  OPERATIONAL CHECK IS GOOD.
